# SDR WRXR20250407002

- Difficulty date: April 7, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: DWGKBA670620404
- Condition: Cracked
- Location: Zone 100
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SMALL HAIRLINE CRACK WAS FOUND IN THE RADIUS OF THE STRUCTURE OF THE AFT MOUNTING SUPPORT (REFUEL/DEFUEL ASSY). REPAIRED IAW REO 690-28-25-038 REV --.
